# SDR AALA2009050400863

- Difficulty date: May 4, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 54,809 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  TAIL COMPARTMENT EMERGENCY LIGHT INOPERATIVE. REPAIRED BROKEN WIRE ON EMERGENCY LIGHT IN CATWALK.
